# SDR AALA2018100549037

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 52,641 hours, 30,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO  AN SOF EVENT, ACCOMPLISHED J/C 26L00021001. ALSO ACCOMPLISHED TSM RELATED TO ECAM WARNING. TSM 26-17-00-810-804-A. NO SMOKE OR FIRE AS PER FLIGHT ATTENDANTS BUT, THERE WAS A MILD ELECTRICAL BURNING INSULATION ODOR THAT SOON ABATED. NO ODOR NOTED. FOUND LAVATORY SMOKE DETECTORS PACKED FULL OF DUST. CLEANED IAW AMM 26-17-15-100-003. RAN PACKS AND CHECKED FOR ANY ODORS. NO PROBLEMS NOTED.
